# SDR BA06003

- Difficulty date: April 22, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N674UW
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- Aircraft time: 27,911 hours, 4,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE PATH LIGHT AT ROW 1 AIRCRAFT RIGHT INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED WIRE.  NO FURTHER FAULTS.
